Second Order BSDEs with Jumps: Formulation and Uniqueness
Kazi-Tani, Mohamed Nabil; Possamaï, Dylan; Zhou, Chao (2015), Second Order BSDEs with Jumps: Formulation and Uniqueness, The Annals of Applied Probability, 25, 5, p. 36. 10.1214/14-AAP1063
TypeArticle accepté pour publication ou publié
Journal nameThe Annals of Applied Probability
Institute of Mathematical Statistics
MetadataShow full item record
Abstract (EN)In this paper, we define a notion of second-order backward stochastic differential equations with jumps (2BSDEJs for short), which generalizes the continuous case considered by Soner, Touzi and Zhang [ Probab. Theory Related Fields 153 (2012) 149–190]. However, on the contrary to their formulation, where they can define pathwise the density of quadratic variation of the canonical process, in our setting, the compensator of the jump measure associated to the jumps of the canonical process, which is the counterpart of the density in the continuous case, depends on the underlying probability measures. Then in our formulation of 2BSDEJs, the generator of the 2BSDEJs depends also on the underlying probability measures through the compensator. But the solution to the 2BSDEJs can still be defined universally. Moreover, we obtain a representation of the Y component of a solution of a 2BSDEJ as a supremum of solutions of standard backward SDEs with jumps, which ensures the uniqueness of the solution.
Subjects / KeywordsSecond-order backward stochastic differential equation; backward stochastic differential equation with jumps; mutually singular measures; quasi-sureanalysis.
Showing items related by title and author.
Second order BSDEs with jumps: existence and probabilistic representation for fully-nonlinear PIDEs Kazi-Tani, Mohamed Nabil; Possamaï, Dylan; Zhou, Chao (2015) Article accepté pour publication ou publié
Corrigendum for "Second-order reflected backward stochastic differential equations" and "Second-order BSDEs with general reflection and game options under uncertainty" Matoussi, Anis; Possamaï, Dylan; Zhou, Chao (2021) Article accepté pour publication ou publié